One more refinement of Tandori's fundamental divergence theorem

Research output: Contribution to journalArticle

Abstract

The aim of the paper is to generalize two fundamental theorems of K. Tandori. The coefficient sequences in his theorems are classical monotone decreasing. We moderate the classical monotonicity to locally almost monotonicity assumption.

Original languageEnglish
Pages (from-to)573-579
Number of pages7
JournalActa Scientiarum Mathematicarum
Volume80
Issue number3-4
DOIs
Publication statusPublished - 2014

Fingerprint

Divergence theorem
Monotonicity
Refinement
Theorem
Monotone
Generalise
Coefficient

Keywords

  • Coefficient conditions
  • Locally almost monotonicity
  • Orthogonal series

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

One more refinement of Tandori's fundamental divergence theorem. / Leindler, L.

In: Acta Scientiarum Mathematicarum, Vol. 80, No. 3-4, 2014, p. 573-579.

Research output: Contribution to journalArticle

@article{f4b05e76ccda429a837cef87e7190984,
title = "One more refinement of Tandori's fundamental divergence theorem",
abstract = "The aim of the paper is to generalize two fundamental theorems of K. Tandori. The coefficient sequences in his theorems are classical monotone decreasing. We moderate the classical monotonicity to locally almost monotonicity assumption.",
keywords = "Coefficient conditions, Locally almost monotonicity, Orthogonal series",
author = "L. Leindler",
year = "2014",
doi = "10.14232/actasm-013-777-5",
language = "English",
volume = "80",
pages = "573--579",
journal = "Acta Scientiarum Mathematicarum",
issn = "0001-6969",
publisher = "University of Szeged",
number = "3-4",

}

TY - JOUR

T1 - One more refinement of Tandori's fundamental divergence theorem

AU - Leindler, L.

PY - 2014

Y1 - 2014

N2 - The aim of the paper is to generalize two fundamental theorems of K. Tandori. The coefficient sequences in his theorems are classical monotone decreasing. We moderate the classical monotonicity to locally almost monotonicity assumption.

AB - The aim of the paper is to generalize two fundamental theorems of K. Tandori. The coefficient sequences in his theorems are classical monotone decreasing. We moderate the classical monotonicity to locally almost monotonicity assumption.

KW - Coefficient conditions

KW - Locally almost monotonicity

KW - Orthogonal series

UR - http://www.scopus.com/inward/record.url?scp=84918830953&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84918830953&partnerID=8YFLogxK

U2 - 10.14232/actasm-013-777-5

DO - 10.14232/actasm-013-777-5

M3 - Article

AN - SCOPUS:84918830953

VL - 80

SP - 573

EP - 579

JO - Acta Scientiarum Mathematicarum

JF - Acta Scientiarum Mathematicarum

SN - 0001-6969

IS - 3-4

ER -